A. Aurélien, On the discretization schemes for the CIR (and Bessel squared) processes, Monte Carlo Methods and Applications, vol.11, issue.4, pp.355-467, 2005.

D. Steffen, N. Andreas, and S. Lukasz, An Euler-type method for the strong approximation of the Cox-Ingersoll-Ross process, Proc. R. Soc. A, pp.1105-1115, 2012.

D. Jérôme, G. René, and R. Marcel, Asymptotic properties of Monte Carlo estimators of diffusion processes, Journal of Econometrics, vol.134, issue.1, pp.1-68, 2006.

H. Desmond, J. , M. Xuerong, S. Andrew, and M. , Strong convergence of Euler-type methods for nonlinear stochastic differential equations, SIAM J. Numer. Anal, vol.40, issue.3, pp.1041-1063, 2002.

K. Ioannis, S. Steven, and E. , Brownian motion and stochastic calculus, 1991.